# SDR SIMA20251006002

- Difficulty date: October 6, 2025
- Submitted: October 8, 2025
- Operation: Air carrier
- Aircraft: N794JH
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000066
- Aircraft time: 52,633 hours, 34,114 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ROW 8 CEILING EMERGENCY LIGHT INOP REMOVED AND REPLACED EMERGENCY LIGHT IAW ERJ 170 AMM 33-502-13. OPS CHECK GOOD.
